Skip to content
My WebMD Sign In, Sign Up
Paragard emergency Need advice!!!
avatar
Superserver7 posted:
ok so i got my paragard inserted in on 2/23/2012 and i have pretty much been bleeding non stop since then with on and off terrible cramping.... has anyone else experienced this??? im worried about losing too much blood. i am taking iron supplements to help but i am a little freaked out that this is unusual.....
Reply
 
avatar
tlkittycat1968 responded:
You need to see your doctor ASAP.
 
avatar
Chris_WebMD_Staff replied to tlkittycat1968's response:
I agree, get to the doctors.
Chrissy~

Life is too short, so kiss slowly, laugh insanely, love truly and forgive quickly.
Author Unknown
 
avatar
fcl replied to Chris_WebMD_Staff's response:
Ditto
There's nothing inherently dirty about sex, but if you try real hard and use your imagination you can overcome that.
 
avatar
Superserver7 replied to fcl's response:
so i went to the doctor and wouldnt you know it the bleeding lightened up so much that it was hardly anything except a brownish discharge.... and the bleeding started agaain but not bad at all. sometimes i end up with cramps but a hot water bottle pretty much gets rid of it. and i got cleared for tampons!!!! HOORAY!!!! i think also the bleeding could have just felt like a lot because i was having to use pads and i havent used thos since i was 14 so that could be a contibuting factor! thanks for the replys.


Helpful Tips

Be the first to post a Tip!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website